# SDR UPS05845640

- Difficulty date: October 11, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Bs 1190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-PIT AT STA 1190 RBL 39 L-ANGLE HAS INTERGRANULAR CORROSION.  REMOVED ANGLE IAW SRM 51-1-20D, FABRICATED AND INSTALLED ANGLE AT STA 1190 RBL 39 IAW DWG 5711283, SAA SK 866-833103, UPS EO FILE NUMBER DC8-53-20512, AND BOEING MESSAGE NR 1-134429123-2 DATED 10-18-2005.
